# SDR R61A201803010248

- Difficulty date: February 16, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT BEAM AT FRAME 87 IS CORRODED. PERFORMED DOUBLER/FILLER REPAIR IAW SRM 53-23-10.
